suziq977

My Forum Comments

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • in reply to: Generic Adderall #139741
    suziq977
    Participant

    I agree with your theory. I had 3 months when i couldnt fill my script due to a shortage. I finally said something to the pharmacist and i got the answer that each “pharma” manufacturer is only allowed to make so many pills per year, when they fulfill that amount they are not allowed to make anymore until the following year. This totally explained why each year after school started i would have the hardest time trying to find a pharmacy that had any. It took so much time to do, and quite frankly i feel its cruel and unusual punishment for someone who suffers from adhd to have to go thru in order to get the meds they so desperately need to function on a daily basis. Nobody should have to go thru all this crap to get the treatment they have been prescribed.

    in reply to: Pink 30mg IR from EPIC PHARMA #139738
    suziq977
    Participant

    I too miss corepharma, it was the only generic i had no sideeffects and worked on my adhd symptems. It was in my experience the perfect match for me. I was able to create my business and became successful all up and until they closed their doors on manufacturing my cure. Its been over a year now and i have since lost 1/2 of my accounts due to these other generics sideeffects and inability to work on any symptom if not making them worse.

    I am still angry and there is far more to this story but i cant sit still long enough to finish a single thought.

    Did i hear u right corepharma is now epic pharma manufacturing those bright pink beauties?

    in reply to: Intuniv Side Effects #139737
    suziq977
    Participant

    When i was prescribed intunive i had the itchy skin and with that after 3 months i had gained 30lbs, at first i thought the weight gain was due to not working during winter months, so when i resumed work in spring(landscaping) that is very physical, i noticed that my weight wasnt comng off as usual. I was maintaining my already heavy weight not losing. I stopped taking the intuniv and as i suspected my weight began going down. Side Effects i had are itchy skin, i even felt itchy inside my body that i couldnt scratch, and massive weight gain that wouldnt let me lose until i stopped the meds.

Viewing 3 posts - 1 through 3 (of 3 total)